# SDR QXEA0200137

- Difficulty date: January 22, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 9,934 hours, 13,978 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Worn
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT WING UPPER SPOILER CABLE WIRES WORN AT YW58.20.  REPAIRED IAW DHC-8 MM 27-14-00, PAGE 505.
